Applied Mathematics

Vol.8 No.5(2017), Paper ID 76330, 8 pages

DOI:10.4236/am.2017.85052

 

Thermomagnetic Convection of Magnetic Fluid in an Annular Space under a Non-Uniform Magnetic and Thermal Field

 

Jun Liu

 

Tochigi R&D Center, Keihin-Corp, Tochigi, Japan

 

Copyright © 2017 Jun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, J. (2017) Thermomagnetic Convection of Magnetic Fluid in an Annular Space under a Non-Uniform Magnetic and Thermal Field. Applied Mathematics, 8, 655-662. doi: 10.4236/am.2017.85052.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.